# SDR DXTA2023082894030

- Difficulty date: August 27, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 7,745 hours, 6,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 505098703
- Condition: Broken
- Location: Zone 800
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON OPENING THE MAIN DOOR THE HANDLE DETACHED FROM THE AIRCRAFT.  REMOVED TAPE & OPENED DOOR. REMOVED STEPS & ACCESSED THE INTERNAL PORTION OF THE DOOR HANDLE. REMOVED DOOR HANDLE. THE BROKEN PORTION OF THE HANDLE WAS NOT OD THE AIRCRAFT. INSTALLED A NEW EXTERNAL DOOR HANDLE IAW AMM  52-1 1-24-000-801-A & 52-1 L-24-400-80 I-A. OPENED & CLOSED  DOOR WITH NO FURTHER DEFECTS NOTED. INSTALLED STEPS IAW AMM 52-14-00-000-801-A, NO DEFECTS NOTED . THE MISSING PORTION OF THE HANDLE HAS THE MAIN DOOR KEY LOCK. CONTACTED MCC AND THEY DID NOT KNOW WHERE THE HANDLE WAS.   INSTALLED NEW HANDLE KEY LOCK IAW AMM 52-32-25-400-801-A & 52-32-25-000-801-A. NO DEFECTS NOTED.
